Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/26176
Название: Pseudo-differential operators and equations in a discrete half-space
Авторы: Vasilyev, A. V.
Vasilyev, V. B.
Ключевые слова: mathematics
mathematical analysis
discrete functional space
digital distribution
digital pseudo-differential operator
discrete pseudo-differential equation
general solution
Дата публикации: 2018
Библиографическое описание: Vasilyev, A.V. Pseudo-differential operators and equations in a discrete half-space / A.V. Vasilyev, V.B. Vasilyev // Mathematical Modelling and Analysis. - 2018. - Vol.23, №3.-P. 492-506. - Refer.: p. 505-506.
Краткий осмотр (реферат): We introduce a digital pseudo-differential operator acting in discrete Sobolev-Slobodetskii spaces and consider pseudo-differential equations with such operators in a discrete half-space. The theorem on a general solution of such equations is proved for a special case
URI (Унифицированный идентификатор ресурса): http://dspace.bsu.edu.ru/handle/123456789/26176
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Vasilyev_Pseudo.pdf421.87 kBAdobe PDFПросмотреть/Открыть
Показать полное описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.